# SDR DALA2025120408858

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64885
- Aircraft time: 21,218 hours, 8,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO FASTENER 1 INCH FWD OF STA 312 AND 1.5 INCHES BELOW STR26R. REPAIRED PER ERA 630781-14 REV A.
